A member asked:
help..... overdose question my friend has taken 40 - 5/325 oxycodone, 4 - 75mg anitriptyline, 4 1mg clonazepam, and 4-5 5 mg vailum.... i had him drink vinegar and he has thrown up several times with in 10 minutes of taking the pills and he has drank some
2 doctor answers
Dr. Heidi Fowler answered
24 years experience Psychiatry
Call : Call 911. You should not be treating him at home.
Answered on Oct 3, 2016
Dr. Eric Stansby answered
25 years experience Emergency Medicine
911 NOW!!!!!!!!!!!!!: This is a medical emergency. The combination of pills your friend took is life threatening. This is not a time to try home care. You need to get off the computer and asking advice and call 911 now! call for an ambulance now! your friend is in dire need of immediate medical care or he quite likely will die! call 911 now!
Answered on May 19, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!